# SDR SWAA2024051481080

- Difficulty date: April 30, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 33,357 hours, 16,066 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231ZF IS DELAMINATED 70' FROM FWD EDGE AND 10' FROM O/B EDGE.<[01] REFER TO FAULT TTG8Q00T2BDQ WHERE EA 24-153-01171 WAS ADDED AS A SUBTASK;[02] VERIFIED ITEM 1 AUDIT C/W
